Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello

So during Accutane I had great hair, probably because Accutane is drying, so my hair didnt get oily anymore. Now I have to wash it daily which is annoying. If I start taking vitamin A, is it possible this will help my oily hair problem?

Share this post


Link to post
Share on other sites

I don't think it's safe to take a high enough dose of vitamin a to reduce oil. One of even several supplements of it won't reduce oil - you'd have to be taking litterally toxic amounts, which would obviously be a very bad idea. It is very different to accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×